Toeplitz operators with semi-almost periodic symbols on spaces with Muckenhoupt weight

A. Böttcher, Yu I. Karlovich, I. M. Spitkovsky

Research output: Contribution to journalArticlepeer-review

Abstract

We establish Fredholm criteria and index formulas for Toeplitz operators with semialmost periodic matrix-valued symbols on the Hardy spaces corresponding to Lp spaces on the real line with Muckenhoupt weight. In the scalar case, these results imply descriptions of the spectrum and, in particular, invertibility criteria.

Original languageEnglish (US)
Pages (from-to)261-276
Number of pages16
JournalIntegral Equations and Operator Theory
Volume18
Issue number3
DOIs
StatePublished - Sep 1994

Keywords

  • MSC 1991: Primary 47B35, Secondary 39A10, 42A75, 45E05, 45E10, 47A68

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Toeplitz operators with semi-almost periodic symbols on spaces with Muckenhoupt weight'. Together they form a unique fingerprint.

Cite this